# SDR DALA2020082602863

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 124,517 hours, 17,651 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ecs
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR/SMELL BURNING SULFUROUS ODOR AFTER DEPART LAX AND GEAR DOOR OPEN FOR RETRACTION. ODOR QUICKLY CLEARED WITHIN 60 SEC. SAME ODOR WITH GEAR DOORS OPENING FIR GEAR EXTENSION FOR LANDING. AGAIN QUICKLY CLEARED 60 SEC. PERFORMED REMOVAL OF CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEM PER B767 AMM 21-00-21. RAN ENGINES FROR 30MIN. NO ODORS IN FLIGHT DECK OR PASSENGER CABIN AT THIS TIME.
